CBS 2011 Fall TV Premiere Schedule

By Kelly West 3 years ago discussion comments
fb share tweet share
CBS 2011 Fall TV Premiere Schedule image
CBS has their premiere schedule set up for the Fall 2011 season. Changes in CBSí schedule are minimal as network adds in a few new comedies and procedurals to go with the rest of their primetime programming, which consists largely of comedies and procedurals. The eye does have a couple of reality shows and itís Survivor thatís on deck to start things off with its 23rd edition premiere set to air on September 14th.

The rest of the premieres begin airing the following week, starting on Monday, September 19th with the season premieres of How I Met Your Mother, Two and a Half Men and Hawaii Five-0, along with the series premiere of 2 Broke Girls.

CBSí Monday night comedy block starts out with a double dose of How I Met Your Mother on September 19th, however Mike and Molly returns the following Monday, pushing 2 Broke Girls into its regular timeslot (8:30 p.m. after HIMYM). Unforgettable premieres after the two hour NCIS/NCIS: Los Angeles block on Tuesday nights. Procedural enthusiasts will appreciate that, as well as Wednesday nightís lineup, which includes Criminal Minds and CSI.

Thursday night is a blend of comedy and dramas with The Big Bang Theory and eventually How to Be a Gentleman on at 8:00 and 8:30 p.m. respectively, followed by hour-long dramas Person of Interest and The Mentalist. And those who love The Good Wife, The Amazing Race and CSI: Miami will find them on Sunday nights.

A Gifted Man, which sounds more like a serialized drama than a procedural, is set to premiere on Friday nights, followed by CSI: NY and cop drama Blue Bloods.

Last but not least, CBS has Rules of Engagement tucked away on Saturday night, where I expect many will forget about it or else, mistake it for a rerun should they happen across it.

Wednesday, Sept. 14 8:00-9:00 PM - Survivor: South Pacific (23rd edition premiere)

Monday, Sept. 19
8:00-8:30 PM - How I Met Your Mother (7th season premiere)
8:30-9:00 PM - How I Met Your Mother (S)
9:00-9:30 PM - Two and a Half Men (9th season premiere)
9:30-10:00 PM - 2 BROKE GIRLS (series debut)
10:00-11:00 PM - Hawaii Five-0 (2nd season premiere)

Tuesday, Sept. 20
8:00-9:00 PM - NCIS (9th season premiere)
9:00-10:00 PM - NCIS: Los Angeles (3rd season premiere)
10:00-11:00 PM - UNFORGETTABLE (series debut)

Wednesday, Sept. 21
9:00-10:00 PM - Criminal Minds (7th season premiere)
10:00-11:00 PM - CSI: Crime Scene Investigations (12th season premiere)

Thursday, Sept. 22
8:00-8:30 PM - The Big Bang Theory (5th season premiere)
8:30-9:00 PM - The Big Bang Theory (S)
9:00-10:00 PM - PERSON OF INTEREST (series debut)
10:00-11:00 PM - The Mentalist (4th season premiere)

Friday, Sept. 23
8:00-9:00 PM - A GIFTED MAN (series debut)
9:00-10:00 PM - CSI: NY (8th season premiere)
10:00-11:00 PM - Blue Bloods (2nd season premiere)

Saturday, Sept. 24
8:00-8:30 PM - Rules of Engagement (6th season premiere)
8:30-9:00 PM - Comedytime Saturday
9:00-10:00 PM - Crimetime Saturday
10:00-11:00 PM - 48 Hours Mystery (season premiere)

Sunday, Sept. 25
7:00-8:00 PM - 60 Minutes (44th season premiere)
8:00-9:00 PM - The Amazing Race (19th edition premiere)
9:00-10:00 PM - The Good Wife (3rd season premiere)
10:00-11:00 PM - CSI: Miami (10th season premiere)

Monday, Sept. 26
8:30-9:00 PM - 2 BROKE GIRLS (time period premiere)
9:30-10:00 PM - Mike & Molly (2nd season premiere)

Thursday, Sept. 29
8:30-9:00 PM - HOW TO BE A GENTLEMAN (series debut)

discussion
Subscribe To Topics You're Interested In
Blended From Around The Web
Comments
blog comments powered by Disqus
Back to top
RELATED
FROM THE WEB
HOT SHOWS
HOT TOPICS